# SDR CA021114010

- Difficulty date: November 12, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 17,637 hours
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 115610010125
- Condition: Cracked
- Location: Elevator
- Part time: 18,097 hours, 20,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE TRAILING EDGE SPLINE ON THE ELEVATORS WERE FOUND CRACKED AT SEVERAL LOCATIONS, THIS IS THE 4TH SDR REGARDING THIS SPLINE.  THE ELEVATORS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE
